# SDR DL72L990905

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545664
- Condition: Cracked
- Location: Bs 481-681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 481-681, STRINGER 26L SKIN LAP SPLICE, CRACK REPAIR.  LFEC INSPECTION OF THE STRINGER 26L SKIN LAP SPLICE BETWEEN FS 481 AND 681 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL HFEC INSPECTION CONFIRMED MULTIPLE CRACKS ALONG THE PANEL LENGTH.  THE ENTIRE SKIN LAP SPLICE WAS CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 367232-14AD, REV A.
